# SDR LR7A08083

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 41,897 hours, 24,975 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 23410
- Part serial: 234
- Condition: Failed
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

RETURNING TO BLOCK AFTER TAXI FOR ENGINE MAINTENANCE GROUND RUNS, LT FWD AND AFT BRAKES NOTED AS VERY HOT, SUBSEQUENTLY LT FWD BRAKE CAUGHT FIRE AND WAS QUICKLY EXTINGUISHED BY GROUND CREW.  C/W LAC JOB CARD HN32144, REPLACED LT BRAKE CONTROL VALVE (SUSPECTED DISCREPANT PART), LT FWD AND AFT BRAKES, WHEELS AND TIRES.  ALSO REPLACED LT NORMAL AND EMERGENCY BRAKE HOSES, SHUTTLE VALVES, BRAKE FUSES AND SWIVELS PRECAUTIONARY.  BRAKE BLEED AND LEAK CHECK IAW SMP581 29-00 LOG PAGE 27338 ITEM M3 THR M19  BRAKE CONTROL VALVE SENT TO VENDOR FOR TEAR-DOWN AND INSPECTION.
